Before my kidney transplant 22 months ago, I had moderate psoriasis lesions on my elbows, face and behind my ears. Immediately upon starting prograf they all disappeared. I have had no other side effects from prograf, either positive or negative. I have recently shown malignant cells in my urine and my nephrologist wants to change from prograf to rapamune. The urologist has examined my bladder via cystoscope and sees no tumor at this time. My creatatine and BUN have elevated but stable. Does anyone have any experience in this regard?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.